Meshing Genus-1 Point Clouds Using Discrete One-Forms

DSpace/Manakin Repository

Meshing Genus-1 Point Clouds Using Discrete One-Forms

Citable link to this page


Title: Meshing Genus-1 Point Clouds Using Discrete One-Forms
Author: Gotsman, Craig; Tewari, Geetika; Gortler, Steven

Note: Order does not necessarily reflect citation order of authors.

Citation: Tewari, Geetika, Craig Gotsman and Steven J. Gortler. 2006. Meshing genus-1 point clouds using discrete one-forms. Computers and Graphics 30(6): 917-926.
Full Text & Related Files:
Abstract: We present an algorithm to mesh point clouds sampled from a closed manifold surface of genus 1. The method relies on a doubly periodic global parameterization of the point cloud to the plane, so no segmentation of the point cloud is required. Based on some recent techniques for parameterizing higher genus meshes, when some mild conditions on the sampling density are satisfied, the algorithm generates a closed toroidal manifold which interpolates the input and is geometrically similar to the sampled surface.
Published Version:
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search